# SDR CA150827009

- Difficulty date: August 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,436 hours
- Engine: Pwc PW150A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 51SP162421
- Condition: Failed
- Part time: 5,370 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING LANDING, IT WAS DISCOVERED BY FLIGHT CREW THAT THE LH WING (SECOND FROM OUTBOARD) DEICE BOOT WAS RUPTURED. MAINTENANCE REPLACED THE LE SECTION/BOOT AND FUNCTION TESTED THE SYSTEM SERVICEABLE. THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. THE AIRCRAFT HAD RECENTLY EXPERIENCED A SIMILAR FAILURE OF THE ADJACENT (FURTHEST OUTBOARD) BOOT. THE SYSTEM HAS BEEN TESTED SERVICEABLE (AS PER AMM) BUT AN ADDITIONAL REVIEW WILL BE PERFORMED TO CONFIRM SYSTEM OPERATION.
